m+Medelevator.RU
← Поиск публикаций
European journal of pediatrics · 1983

Sulphasalazine-induced systemic lupus erythematosus in a child.

Клинический случайСтатьяПоддержка исследования: вне правительства СШАНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Vanheule B A, Carswell F

Аннотация

A case is reported of lupus syndrome in a 13-year-old girl with ulcerative colitis treated with sulphasalazine. She had antibodies to nuclear factor and double-stranded DNA. The clinical pattern resembled drug-induced systemic lupus erythematosus and has resolved since her sulphasalazine was discontinued. Sulphasalazine-induced lupus syndrome has never been reported in a child. The history illustrates the role of sulphasalazine in the development of this syndrome.

Предметные рубрики MeSH